Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant, excess weight, panic. Via ananas, green tea and xenical tablets taken. Advise?

Hi , Actually i am pregnant in my 5th week, i've been having 2 pills daily of via ananas in my third week of pregnancy and some other diet supplements as well as, but as soon as i knew i'm pregnant i stopped having the pills,i remember one day i took 2 pills of via ananas and 2 tablets of green tea and one of xenical, the other day i had 2 of via ananas and 2 of (7 slim) and 2 of xenical, i know it sounds crazy but i've been depressed due to my weight excess and couldn't even understand why, now i panic a lot about this , specially after visiting my doctor who didn't assure me 100% he mentioned that he can't know the side effects of all of them, is there any Doctor here who may help me in this, i really need to know what would happen to my baby now, i am worried to death, please answer as soon as possible, thank you
Asked On : Sat, 27 Apr 2013
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for writing to Health Care Magic
Usually in the first 3 months of pregnancy medication is not taken unless and otherwise it is very important. Also no self medication should be used without the advise of a qualified practitioner. This is the period when organs of the baby are formed. However as u have taken only a few pills they may not have affected the baby. But get a regular check up and ultrasound test done. Also get the genetic tests done to rule out abnormalities if any. Take nutritious diet. Atleast from now donot take any other medication without the advise of a medical practitioner. It is pointless brooding over what has already happened. Ur mental state may have more deleterious affect than pills. Relax, have good sleep and healthy diet. Be under regular follow up
Thanks and regards
Answered: Sun, 28 Apr 2013
I find this answer helpful

 1 user finds this helpful

Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

It is indeed not safe to take any unapproved medication or supplements of unknown composition during the first trimester of pregnancy. It is good that you have stopped all such medication / supplements.

Like your doctor has mentioned, it is not possible to assure you 100% that there wouldn't be any side effects, but I would say that you don't have to get very worried or tensed about this. It is very important that you take folic acid supplements (which will prevent any fetal abnormalities) and go for reular follow-ups with your obstetrician.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 29 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor